MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that four discordant, falsely elevated prothrombin time (pt) results, four discordant, falsely elevated prothrombin time international normalized ratio (inr) results, and two discordant, falsely low prothrombin time percent (pt%) results were obtained on a patient sample on a sysmex cs-5100 system using dade innovin reagent.The customer provided siemens with the system reaction kinetics.All reaction kinetics were correctly evaluated by the system software.Quality controls recovered within range at the time of the event.The cause of the discordant results is unknown, other than that it was single event based on the specific sample.A possible cause is sample contamination with heparin.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Four discordant, falsely elevated prothrombin time (pt) results, four discordant, falsely elevated prothrombin time international normalized ratio (inr) results, and two discordant, falsely low prothrombin time percent (pt%) results were obtained on a patient sample on a sysmex cs-5100 system using dade innovin reagent.After obtaining these discordant results, the same sample was repeated for pt, inr, and pt% on the same system with thromborel s reagent.The pt and inr resulted lower and the pt% resulted higher.A new sample from the same patient was run twice for pt, inr, and pt% on an alternate sysmex cs-5100 system using dade innovin reagent.The pt and inr resulted lower than the results previously obtained using dade innovin reagent and the pt% resulted higher than the results previously obtained using dade innovin reagent.The sample was then repeated again for pt, inr, and pt% on the same alternate sysmex cs-5100 using thromborel s reagent.The pt and inr resulted lower than the results previously obtained using dade innovin reagent and the pt% resulted higher than the results previously obtained using dade innovin reagent.The last inr result obtained with dade innovin reagent was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) results, the discordant, falsely elevated prothrombin time international normalized ratio (inr) results, or the discordant, falsely low prothrombin time percent (pt%) results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9309883
Report Number9610806-2019-00085
Device Sequence Number2036355
Product Code GJS
UDI-Device Identifier00842768003783
UDI-Public00842768003783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10445704
Device Lot Number549733
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR